# SDR MALA010402

- Difficulty date: April 13, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

INFLIGHT ON FLIGHT 2913, THE RT MAIN BUS LIGHT ILLUMINATED.  NO BUS-TIE CONNECT OCCURRED, ALL RIGHT MAIN BUS EQUIPMENT WAS LOST.  ORH WAS COMPLETED. STANBY 26V INVERTER WAS SELECTED AS PER QRH, 20 - 30 SECONDS LATER RT SIDE EQUIPMENT WAS RESTORED.  RIGHT MAIN BUS LIGHT WAS EXTINGQUISHED.  AIR RETURN TO LAF.  MAINTENANCE RAN ENGINES, POWERED BOTH BUS.
